Items where Author is "Kurşungöz, Kağan"

Group by: Item Type | No Grouping
Number of items: 13.

Article

Kurşungöz, Kağan and Zadeh Dabbagh, Mohammad (2023) Modulo d extension of parity results in Rogers-Ramanujan-Gordon type overpartition identities. International Journal of Number Theory, 19 (8). pp. 1833-1852. ISSN 1793-0421

Kurşungöz, Kağan and Ömrüuzun Seyrek, Halime (2023) Combinatorial constructions of generating functions of cylindric partitions with small profiles into unrestricted or distinct parts. Electronic Journal of Combinatorics, 30 (2). ISSN 1077-8926

Kurşungöz, Kağan and Ömrüuzun Seyrek, Halime (2022) Construction of evidently positive series and an alternative construction for a family of partition generating functions due to Kanade and Russell. Annals of Combinatorics, 26 (4). pp. 903-942. ISSN 0218-0006 (Print) 0219-3094 (Online)

Kurşungöz, Kağan (2021) Andrews-Gordon type series for Schur's partition identity. Discrete Mathematics, 344 (11). ISSN 0012-365X (Print) 1872-681X (Online)

Kurşungöz, Kağan (2021) A combinatorial construction for two formulas in Slater's list. International Journal of Number Theory, 17 (3). pp. 655-663. ISSN 1793-0421 (Print) 1793-7310 (Online)

Kurşungöz, Kağan (2019) Andrews-Gordon type series for Kanade-Russell conjectures. Annals of Combinatorics, 23 (3-4). pp. 835-888. ISSN 0218-0006 (Print) 0219-3094 (Online)

Kurşungöz, Kağan (2019) Andrews-Gordon type series for Capparelli's and Göllnitz-Gordon identities. Journal of Combinatorial Theory, Series A, 165 . pp. 117-138. ISSN 0097-3165 (Print) 1096-0899 (Online)

Kurşungöz, Kağan (2017) Radial limits of partial theta and similar series. Ramanujan Journal, 43 (1). pp. 95-112. ISSN 1382-4090 (Print) 1572-9303 (Online)

Kurşungöz, Kağan (2016) Bressoud style identities for regular partitions and overpartitions. Journal of Number Theory, 168 . pp. 45-63. ISSN 0022-314X (Print) 1096-1658 (Online)

Kurşungöz, Kağan (2015) Andrews style partition identities. Ramanujan Journal, 36 (1-2). pp. 249-265. ISSN 1382-4090 (Print) 1572-9303 (Online)

Kurşungöz, Kağan and Sellers, James A. (2014) Variations on a result of Bressoud. Annals of Combinatorics, 18 (1). pp. 117-126. ISSN 0218-0006 (Print) 0219-3094 (Online)

Papers in Conference Proceedings

Kanade, Shashank and Kurşungöz, Kağan and Russell, Matthew (2017) An open question of Corteel, Lovejoy and Mallet. In: Number Theory: In Honor of Krishna Alladi's 60th Birthday, University of Florida, Gainesville, FL, US (Accepted)

Book Section / Chapter

Kurşungöz, Kağan (2021) Andrews-Gordon type series for Kanade-Russell conjectures. In: Alladi, Krishnaswami and Berndt, Bruce C. and Paule, Peter and Sellers, James A. and Yee, Ae Ja, (eds.) George E. Andrews 80 Years of Combinatory Analysis. Trends in Mathematics. Birkhäuser Cham, Switzerland, pp. 481-534. ISBN 978-3-030-57049-1 (Print) 978-3-030-57050-7 (Online)

This list was generated on Fri Apr 12 22:53:23 2024 +03.